# SDR DALA2018081004974

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 76,615 hours, 57,635 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ACTIVATED ON THE GROUND WHILE BOARDING.  REPLACED THE SMOKE DETECTOR IAW AMM 26-13-00. OK FOR SERVICE.
